# SDR 20000811SH020

- Difficulty date: July 14, 2000
- Submitted: August 11, 2000
- Operation: General aviation
- Make and model: Beech E-55
- Engine: Cont TSIO520C
- System (JASC): 6122 · Propeller Governor
- Part: Housing
- Part number: 211952
- Condition: Defective
- Component: Governor, Woodward
- Component part number: B210710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATION ON SIDE OF GOVERNOR BASE.  (X)
